Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21268
Title: Commitment games
Authors: Renou, L
First Published: May-2009
Citation: GAMES AND ECONOMIC BEHAVIOR, 2009, 66 (1), pp. 488-505
DOI Link: 10.1016/j.geb.2008.05.001
ISSN: 0899-8256
eISSN: 1090-2473
Links: http://hdl.handle.net/2381/21268
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.